# SDR COMA0760160

- Difficulty date: February 5, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 16,061 hours, 13,094 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 1104SD100501
- Condition: Bent
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5294 - FLAP FAIL ON DESCENT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED LEFT WING NR 5 FLEX DRIVE.  NO FURTHER DEFECTS.
